# SDR AALA20140528017

- Difficulty date: May 27, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N399AN
- Make and model: Boeing 767323
- Aircraft serial: 29606
- Aircraft time: 59,760 hours, 9,643 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: CM767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NR 4 DOOR EXTERIOR EMER SLIDE LIGHT INOPERATIVE.  REPLACED LAMP FOR LT NR 4 DOOR EXTERIOR EMER SLIDE LIGHT.  OPERATIONS CHECKED NORMAL.
